# SDR AALA20141225002

- Difficulty date: December 25, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 45,105 hours, 7,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5736645
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERNAL EMER EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM 33-51-06.  OPERATIONS CHECKED OK.
